Vol. 8, issue 12, article # 12

Banakh V.A., Sazanovich V.M., Tsvyk R.Sh. Intensity fluctuations of laser radiation reflected from a disc of finite size. // Atmospheric and oceanic optics. 1995. V. 8. No. 12. P. 1004.
Copy the reference to clipboard
Abstract:

Results of experimental study of the dependence of the intensity fluctuations of laser radiation reflected in a turbulent medium on the reflector size are presented. It is shown that for reflectors with diffraction size equal to the integer number of Fresnel zones, the intensity variance of a reflected spherical wave far (several times) exceeds that for reflectors with diffraction size equal to the noninteger number of Fresnel zones. For the same propagation conditions, the intensity fluctuations of the reflected wave on correlated paths, when incident and return waves pass through the same inhomogeneities of the medium, are always stronger than that on uncorrelated paths.

Back